# SDR SWAA2023021603745

- Difficulty date: February 15, 2023
- Submitted: February 16, 2023
- Operation: Air carrier
- Aircraft: N550WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30279
- Aircraft time: 65,420 hours, 40,649 cycles
- System (JASC): 5241 · Galley Doors
- Part: Handle
- Condition: Loose
- Location: Zn 800 Door
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROVO FWD INSIDE DOOR HANDLE SPRINGS UP 1/2 WHEN CLOSED. NO DOOR LIGHTS ILLUMINATED; PRESSURIZATION NORMAL.<[01] RESECURED FWD SERVICE DOOR HANDLE HARDWARE PER AMM 52-41-11. NO DISCREPENCIES NOTED AT THIS TIME
